# SDR IPXA10658248

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL POSITION 2R DAMAGED 35"AFT OF POS 1/2 SPLIT LINE AT RBL 82 DAMAGE IS 2" X 1.5" PANEL AT POS 2R, RBL 82.  REPLACED IAW EO B767-5320-9693-G.
